Universal cohomological expressions for singularities in families of genus 0 stable maps

Maxim Kazarian, Sergey Lando, Dimitri Zvonkine

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)

Abstract

We consider families of curve-to-curve maps that have no singularities except those of genus 0 stable maps and that satisfy a versality condition at each singularity.Weprovide a universal expression for the cohomology class Poincaré dual to the locus of any given singularity. Our expressions hold for any family of curve-to-curve maps satisfying the above properties.

Original languageEnglish
Pages (from-to)6817-6843
Number of pages27
JournalInternational Mathematics Research Notices
Volume2018
Issue number22
DOIs
Publication statusPublished - 2018
Externally publishedYes

Fingerprint

Dive into the research topics of 'Universal cohomological expressions for singularities in families of genus 0 stable maps'. Together they form a unique fingerprint.

Cite this